American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30G30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] F. Martinez and A. R. Villena. A note on the path holomorphy of random functions holomorphic in mean. Proc. Amer. Math. Soc. 125 (1997) 1751-1754. MR 1376999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Line Baribeau and Sarah Harbottle. Two new open mapping theorems for analytic multivalued functions . Proc. Amer. Math. Soc. 115 (1992) 1009-1012. MR 1086321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. Wrobel. Analytic functions into Banach spaces and a new characterization for isomorphic embeddings . Proc. Amer. Math. Soc. 85 (1982) 539-543. MR 660600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Binyamin Schwarz. Injective matrix functions . Proc. Amer. Math. Soc. 83 (1981) 331-336. MR 624924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1